# SDR ASAA9780266

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5240 · Service Doors
- Part: Bayonet
- Condition: Stuck
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - BEFORE DEPARTURE OF FLIGHT 325, CREW REPORTED THE L2 DOOR WOULD NOT CLOSE.  FOUND BAYONET GUIDE ASSEMBLY STUCK IN CLOSED POSITION, CLEANED ROLLER TRACK AND OPERATED NORMALLY.  (M)
